# SDR DALA2018120396990

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 58,015 hours, 18,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 4L DOOR EMERGENCY LIGHT BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED 4L DOOR EMERGENCY LIGHT EXIT SIGN PER B757 AMM 33-51. CKS GOOD. (5138211)
